MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Headache (1880)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).At call back on (b)(6) 2018 the customer's condition had improved and she did not currently have any diabetic symptoms.No medical intervention had been needed since the last call.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from back to back blood tests of 585 and 413 mg/dl.Customer stated she is unsure of what her expected glucose test result range should be.Customer is not concerned results are high, only that they are erratic.Customer only started to use the truemetrix air meter on (b)(6) 2018.Customer stated she had not been testing and had not been able to control her diabetes.Customer stated she had gone to the doctor on (b)(6) 2018 for her regular blood test and was told her blood glucose was high.Customer did not remember what the results were when at the doctor.At the time of the call, the customer reported having a headache; customer did not need medical attention at the time of the call.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 544 mg/dl and hi using truemetrix air meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is 02/17/2018.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7336116
Report Number1000113657-2018-00297
Device Sequence Number213355
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateAR
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1